# SDR FDEA201405070960

- Difficulty date: May 7, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 65,446 hours, 21,111 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PASSING 1200 FT, NR 3 ENGINE EGT WENT TO 969 C, PULLED THROTTLE BACK, TEMP STABILIZED, BUT WITHIN MINUTES STARTED FLUCTUATING INTO THE AMBER TOWARDS RED.  PULLED THROTTLE TO IDLE & LT RED WITH THROTTLE AT IDLE.  NR 3 ENGINE EGT EXCEEDANCE.  ACCOMPLISH A BOROSCOPE OF STAGE 1 & 2 HPT BLADES & PERFORM VSV STATIC RIG CHECK WITHIN 10 CYCLES. ACCOMPLISHED GVI OPENED COWLINGS & CORENO DEFECTS NOTED, NO DUCTS DAMAGE & NO AIR LEAKS FOUND.  ACFT OK TO CONTINUE.
